# SDR DLM88080803

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 49,211 hours, 37,945 cycles
- Engine time: 15,087 hours, 26,621 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Left
- Part time: 15,087 hours, 26,621 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT 27000 FT, THE LEFT HYD PRESS LOW ANNUC CAME ON, DROPPED TO ZERO PSI AND QUANT INCREASED  LEFT REV WOULD NOT STOW AFTER LANDING.  FOUND LT SYSTEM RESERVOIR ACCUMMULATOR FULL OF AIR BLED AIR FROM RESERVOIR.  OPS CHK GOOD QTY, NO LEAKS NOTED.  CYCLED FLT CONTROLS  PRESS NORMAL.  NO LEAKS NOTED PRESS NML.  NO HISTORY.
